Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 116, NWS Green Bay, WI

July 18, 2007Portage County, Waupaca County, Waushara County, Wisconsin

NWS Green Bay, WI issued this severe thunderstorm warning at Jul 18, 2007, 7:52 PM CDT for Portage County, Waupaca County, Waushara County, Wisconsin. It was in force for 23 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 18, 2007, 7:52 PM CDT (00:52 UTC)
Expired
Jul 18, 2007, 8:15 PM CDT
In force
23 min
Issued by
NWS Green Bay, WI
Area
Counties, with a storm outline in the text

Counties Portage County, WI, Waupaca County, WI, Waushara County, WI

The radar

The Green Bay radar (KGRB), 89 km from the middle of the area, began a volume at 00:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 18, 8:06 PM CDTTSTM WND DMG2 Sw Rural, WILARGE TREE BLOWN DOWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 14 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 18, 1:37 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 0.9 hours before the alert went out and 90 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2007-07-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 970 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2007-07-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 58 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
970 J/kg
Mixed-layer CIN
-35 J/kg
Mixed-layer LCL
967 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
58 m²/s²
0-3 km storm-relative helicity
97 m²/s²
Significant tornado parameter
0.3
Supercell composite
1.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KGRB 190053
SVRGRB
WIC097-135-137-190115-
/O.NEW.KGRB.SV.W.0116.070719T0052Z-070719T0115Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
752 PM CDT WED JUL 18 2007

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEAST PORTAGE COUNTY IN CENTRAL WISCONSIN...
  NORTHERN WAUSHARA COUNTY IN CENTRAL WISCONSIN...
  SOUTHWEST WAUPACA COUNTY IN NORTHEAST WISCONSIN...

* UNTIL 815 PM CDT

* AT 749 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
  CAPABLE OF PRODUCING PENNY SIZE HAIL...AND WINDS TO 60 MPH.  THIS
  STORM WAS LOCATED 13 MILES WEST OF WAUPACA...AND MOVING EAST AT 35
  MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  WAUPACA BY 810 PM...

SEVERE THUNDERSTORMS PRODUCE STRONG WINDS AND HAIL. STAY AWAY FROM
WINDOWS UNTIL THE STORM PASSES. IF OUTDOORS...GO TO A STURDY SHELTER.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

LAT...LON 4440 8940 4422 8944 4413 8890 4438 8886

$$

MG
3 follow-up statements
000 
WWUS53 KGRB 190056
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
756 PM CDT WED JUL 18 2007

WIC097-135-137-190115-
/O.CON.KGRB.SV.W.0116.000000T0000Z-070719T0115Z/
PORTAGE-WAUSHARA-WAUPACA-
756 PM CDT WED JUL 18 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR WAUPACA...WAUSHARA AND PORTAGE COUNTIES...

AT 754 PM...DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING PENNY SIZE HAIL...AND WINDS TO 60 MPH.  THIS
STORM WAS LOCATED NEAR BLAINE...OR ABOUT 10 MILES WEST OF WAUPACA...
MOVING EAST AT 35 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  RURAL AND KING BY 805 PM...
  LIND CENTER AND WAUPACA BY 810 PM...

SEVERE THUNDERSTORMS PRODUCE STRONG WINDS AND HAIL. STAY AWAY FROM
WINDOWS UNTIL THE STORM PASSES. IF OUTDOORS...GO TO A STURDY SHELTER.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO POSSIBLE. DO NOT DRIVE YOUR VEHICLE ON A 
FLOODED ROADWAY.

LAT...LON 4440 8940 4422 8944 4413 8890 4438 8886

$$

MG
000 
WWUS53 KGRB 190102
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
801 PM CDT WED JUL 18 2007

WIC097-135-137-190115-
/O.CON.KGRB.SV.W.0116.000000T0000Z-070719T0115Z/
PORTAGE-WAUSHARA-WAUPACA-
801 PM CDT WED JUL 18 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR WAUPACA...WAUSHARA AND PORTAGE COUNTIES...

AT 758 PM...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF PRODUCING 
PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS 
STORM WAS LOCATED NEAR BLAINE...OR ABOUT 9 MILES WEST OF 
WAUPACA...MOVING EAST AT 25 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  HARTMAN CREEK STATE PARK BY 805 PM...
  WAUPACA BY 810 PM...
  LIND CENTER BY 815 PM...

LAT...LON 4440 8940 4422 8944 4413 8890 4438 8886

$$
000 
WWUS53 KGRB 190119
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
817 PM CDT WED JUL 18 2007

WIC097-135-137-190127-
/O.EXP.KGRB.SV.W.0116.000000T0000Z-070719T0115Z/
PORTAGE-WAUSHARA-WAUPACA-
817 PM CDT WED JUL 18 2007

...THE SEVERE THUNDERSTORM WARNING FOR WAUPACA...WAUSHARA AND PORTAGE
COUNTIES EXPIRED AT 815 PM CDT...

THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING HAS WEAKENED.

GUSTY WINDS...SMALL HAIL AND HEAVY RAIN ARE STILL POSSIBLE WITH THESE
THUNDERSTORMS.

A WEATHER SPOTTER REPORTED A LARGE TREE DOWN 2 MILES SOUTHWEST OF 
RURAL IN SOUTHWEST WAUPACA COUNTY. 

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT FOR THE AREA.

LAT...LON 4440 8940 4422 8944 4413 8890 4438 8886

$$

KIECKBUSCH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 18, 3:49 PM CDT, 4 hours 3 minutes earlier.

Area forecast discussion, Jul 18, 3:49 PM CDT, 4 hours 3 minutes before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE GREEN BAY WI
349 PM CDT WED JUL 18 2007

.SHORT TERM...SEVERE THUNDERSTORM WATCH 529 REMAINS IN EFFECT
UNTIL 9 PM. SCATTERED STORMS CONTINUED ACROSS THE WATCH AREA.
ALTHOUGH ACTIVITY WAS ISOLATED OVER THE NORTH...WILL NOT
CANCEL WATCH AS NEW STORMS ARE DEVELOPING. ANOTHER UPPER
LEVEL DISTURBANCE WILL SWING ACROSS THE AREA LATER THIS
EVENING AS COLD FRONT PUSHES THROUGH THE AREA LATER TONIGHT.
ACTIVITY WILL FINALLY GRADUALLY END OVER THE NORTH LATER
THIS EVENING AND OVER THE FAR SOUTH LATE TONIGHT OR EARLY
TOMORROW MORNING.

THURSDAY WILL BE BREEZY...COOLER AND LESS HUMID AS LARGE
CANADIAN HIGH PRESSURE BUILDS INTO THE REGION.

.LONG TERM...THURSDAY NIGHT THROUGH NEXT WEDNESDAY. FORECAST FOCUS
ON PRECIP CHANCES THURSDAY NITE AND TEMPERATURES NEXT WEEK.

HIGH PRESSURE BUILDS INTO THE WESTERN GREAT LAKES THURSDAY
NITE...HOWEVER A FAIRLY STRONG 500 MB VORT SWINGS THRU THE WESTERN
GREAT LAKES. GIVEN THE CROSS SECTIONS SHOW A LOT OF DRY AIR ALOFT
WITH SUBSIDENCE THE VORT SHOULD NOT CAUSE DEVELOPMENT OF
PRECIP...SO WILL KEEP THIS PART OF THE FORECAST DRY.

THE REST OF THE FORECAST IS DRY THRU WEDNESDAY AS THE HIGH DRIFTS
EAST. THE MAIN CONCERN NEXT WEEK WILL BE TEMPERATURES AS 1000-500
MB THICKNESS VALUES REACH 580 DAM WITH 850 MB TEMPS AROUND 20
CELSIUS. GIVEN THESE VALUES...HOTTER WEATHER IS EXPECTED AS
TEMPERATURES REACH 90 ACROSS MUCH OF THE AREA...HOWEVER
TEMPERATURES WELL INTO THE 90S ARE NOT EXPECTED AT THIS TIME.
&&

.AVIATION...SCATTERED STRONG THUNDERSTORMS WERE MOVING ACROSS
NORTHEAST WISCONSIN...AND WILL AFFECT KGRB...KATW...KSUE...AND
KMTW AIRPORTS THROUGH 7 PM. OTHER ISOLATED THUNDERSTORMS WERE
NOTED ACROSS NORTH CENTRAL WISCONSIN. ANOTHER UPPER LEVEL
DISTURBANCE MOVING ACROSS THE  REGION THIS EVENING WILL CONTINUE
TO BRING A CHANCE OF SHOWERS AND THUNDERSTORMS AFTER SUNSET.

VARIABLE WINDS WILL BECOME NORTH ACROSS THE ENTIRE AREA
TONIGHT LATE TONIGHT. NORTHERLY WINDS OF 15 TO 25 MPH AND
GUSTY CAN BE EXPECTED. HIGHEST WINDS WILL BE ACROSS THE EAST.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...

SEVERE THUNDERSTORM WATCH UNTIL 9 PM
WIZ013-019-020-021-022-030-031-035>040-045-048>050-073-074
&&

ECKBERG/KURIMSKI
Hazardous weather outlook, Jul 18, 11:20 AM CDT, 8 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
1120 AM CDT WED JUL 18 2007

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-191130-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
1120 AM CDT WED JUL 18 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH-CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS THE ENTIRE AREA THIS
AFTERNOON AND THIS EVENING. SOME OF THE STORMS COULD BE SEVERE.
THE PRIMARY RISK IS OF DAMAGING WIND GUSTS...BUT HAIL TO 1 INCH IN
DIAMETER AND HEAVY RAINFALL ARE ALSO POSSIBLE. THE GREATEST RISK
OF SEVERE WEATHER WILL BE BETWEEN 100 PM AND 1000 PM.

SOME OF THE THUNDERSTORMS MAY ALSO CONTAIN LOCALLY HEAVY RAIN
AND PRODUCE PONDING OF WATER ON ROADWAYS AND SOME STREET FLOODING
IN URBAN AREAS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NECESSARY THIS AFTERNOON AND THIS
EVENING.

LMZ521-522-541>543-564-191130-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
THE ADJOINING WISCONSIN WATERS OF LAKE MICHIGAN OUT TO MID-LAKE-
1120 AM CDT WED JUL 18 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WATERS OF CENTRAL AND
SOUTHERN GREEN BAY...AND LAKE MICHIGAN FROM ROCK ISLAND PASSAGE
TO SHEBOYGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND THIS
EVENING. SOME OF THE STORMS COULD PRODUCE DANGEROUS WIND GUSTS...
HAIL TO 1 INCH IN DIAMETER AND HEAVY RAINFALL. THE GREATEST RISK
OF SEVERE WEATHER WILL BE BETWEEN 100 PM AND 1000 PM.

AREAS OF DENSE FOG MAY ALSO REDUCE VISIBILITIES TO LESS THAN
A QUARTER OF A MILE ALONG THE COASTAL WATERS OF LAKE MICHIGAN
THIS AFTERNOON AND THIS EVENING. ANY FOG SHOULD DISSIPATE
OVERNIGHT AS DRIER AIR MOVES INTO THE REGION ON GUSTY NORTH WINDS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

CONDITIONS HAZARDOUS TO SMALL CRAFT ARE EXPECTED THURSDAY.

ECKBERG

In the hours before

Local storm report, Jul 18, 4:10 PM CDT, 3 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
410 PM CDT WED JUL 18 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0308 PM     TSTM WND DMG     WEYAUWEGA               44.31N 88.93W
07/18/2007                   WAUPACA            WI   EMERGENCY MNGR

            NUMEROUS TREES DOWN WITH SOME ON HOUSES IN THE TOWN OF
            WEYAUWEGA

&&
Local storm report, Jul 18, 4:15 PM CDT, 3 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
415 PM CDT WED JUL 18 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 PM     TSTM WND DMG     GREEN BAY               44.51N 88.00W
07/18/2007                   BROWN              WI   AMATEUR RADIO

            NUMEROUS TREES DOWN...SOME ON ROOFS NEAR THE 1800 BLOCK
            OF EAST SHORE DRIVE.

&&
Special weather statement, Jul 18, 4:17 PM CDT, 3 hours 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
417 PM CDT WED JUL 18 2007

WIZ048-182145-
WINNEBAGO-
417 PM CDT WED JUL 18 2007

...STRONG STORM DEVELOPING ACROSS SOUTHERN WINNEBAGO COUNTY...

AT 415 PM...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
OSHKOSH...MOVING SOUTHEAST AT 25 MPH.

HAIL UP TO ONE HALF INCH IN DIAMETER...WINDS GREATER THAN 40 MPH...
BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM.

THE THUNDERSTORM WILL AFFECT...
  RURAL SOUTHEASTERN WINNEBAGO COUNTY...
  SOUTHWESTERN PORTIONS OF LAKE WINNEBAGO...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND.

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM WEDNESDAY
EVENING FOR NORTHEASTERN WISCONSIN.

KURIMSKI
Local storm report, Jul 18, 5:32 PM CDT, 2 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE GREEN BAY WI
532 PM CDT WED JUL 18 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0140 PM     TSTM WND GST     RINGLE                  44.90N 89.41W
07/18/2007  M48.00 MPH       MARATHON           WI   BROADCAST MEDIA

            ALSO 1/2 INCH HAIL. TIME ESTIMATED. REPORT RELAYED BY
            WAOW-TV.

0150 PM     HAIL             2 N HATLEY              44.91N 89.33W
07/18/2007  E1.75 INCH       MARATHON           WI   EMERGENCY MNGR

0222 PM     HAIL             NORTHLAND               44.59N 89.19W
07/18/2007  M1.75 INCH       WAUPACA            WI   AMATEUR RADIO

            AND VIOLENT WINDS.

0244 PM     HAIL             OGDENSBURG              44.45N 89.03W
07/18/2007  E0.75 INCH       WAUPACA            WI   AMATEUR RADIO

0255 PM     TSTM WND DMG     2 N WAUPACA             44.37N 89.06W
07/18/2007                   WAUPACA            WI   TRAINED SPOTTER

            LARGE TREE BRANCHES DOWN...UP TO 8 INCHES IN DIAMETER.

0303 PM     HAIL             5 E WAUPACA             44.34N 88.96W
07/18/2007  E0.75 INCH       WAUPACA            WI   AMATEUR RADIO

            ALSO A NON-ROTATING WALL CLOUD.

0307 PM     TSTM WND GST     3 SW SOBIESKI           44.68N 88.10W
07/18/2007  E60.00 MPH       OCONTO             WI   TRAINED SPOTTER

0308 PM     TSTM WND DMG     WEYAUWEGA               44.31N 88.93W
07/18/2007                   WAUPACA            WI   EMERGENCY MNGR

            NUMEROUS TREES DOWN WITH SOME ON HOUSES IN THE TOWN OF
            WEYAUWEGA

0310 PM     TSTM WND DMG     1 E WAUPACA             44.34N 89.04W
07/18/2007                   WAUPACA            WI   TRAINED SPOTTER

            SEVERAL TREES SNAPPED INCLUDING 2 FT DIAMETER TREE.
            OTHERS UPROOTED. ALONG HWY 54.

0313 PM     HAIL             WEYAUWEGA               44.31N 88.93W
07/18/2007  E0.88 INCH       WAUPACA            WI   AMATEUR RADIO

0320 PM     TSTM WND DMG     SUAMICO                 44.63N 88.05W
07/18/2007                   BROWN              WI   TRAINED SPOTTER

            TREES DOWN. WINDS ESTIMATED 60 MPH BY SPOTTER.

0340 PM     HAIL             LAKE POYGAN             44.16N 88.86W
07/18/2007  E0.50 INCH       WINNEBAGO          WI   AMATEUR RADIO

0349 PM     HAIL             GREEN BAY               44.51N 88.00W
07/18/2007  E1.00 INCH       BROWN              WI   AMATEUR RADIO

            AT BAY BEACH WILDLIFE SANCTUARY. ALSO TREE DOWN WITH
            STRONG TSTORM WIND.

0355 PM     TSTM WND DMG     GREEN BAY               44.51N 88.00W
07/18/2007                   BROWN              WI   AMATEUR RADIO

            TREES...LIMBS AND POWER LINES DOWN ON EAST SHORE DRIVE
            EAST OF BAY BEACH PARK

0355 PM     TSTM WND DMG     GREEN BAY               44.51N 88.00W
07/18/2007                   BROWN              WI   AMATEUR RADIO

            NUMEROUS TREES DOWN...SOME ON ROOFS NEAR THE 1800 BLOCK
            OF EAST SHORE DRIVE.

&&
Special weather statement, Jul 18, 7:10 PM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
710 PM CDT WED JUL 18 2007

WIZ030-035-036-190045-
MARATHON-PORTAGE-WOOD-
710 PM CDT WED JUL 18 2007

...STRONG THUNDERSTORMS OVER SOUTHERN MARATHON AND NORTHERN WOOD
COUNTIES...

AT 707 PM...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM SOUTHEAST
OF STRATFORD...WITH ANOTHER STRONG THUNDERSTORM NEAR
MARSHFIELD...MOVING EAST AT 10 MPH.

HAIL UP TO ONE HALF INCH IN DIAMETER...WINDS GREATER THAN 40 MPH...
BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE STORMS.

THE THUNDERSTORMS WILL BE NEAR...
  AUBURNDALE AROUND 720 PM...
  MOON AROUND 725 PM...
  BLENKER...KNOWLTON...DANCY...SHERRY AROUND 745 PM...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND.

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM WEDNESDAY
EVENING FOR NORTHEASTERN WISCONSIN.

KURIMSKI
Local storm report, Jul 18, 7:18 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
718 PM CDT WED JUL 18 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0712 PM     HAIL             1 S MARSHFIELD          44.65N 90.16W
07/18/2007  E1.00 INCH       WOOD               WI   LAW ENFORCEMENT

            QUARTER SIZE HAIL SOUTH SIDE OF MARSHFIELD

&&

KIECKBUSCH

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 18, 10:02 PM CDTSevere Thunderstorm WarningGRBMarinette, Oconto41 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.